... on rittelin nd got taken of it. he is adhl. i start to get scared of him cause he gets violent nd very strong he hit his teacher 2day with the fist nd got very aggresive. hes eyes get funny when he gets like this. can it be the medicine? must i stop with it? pls help dont know what to do any more
Hello marise. I'm not a doctor, tend to spend my time educating myself by reading specifically about psychiatric drugs. I belief that its time to reevaluate his medication. Somethings not working the way it should. If anything, he should be a less aggresive, and more calm. Its not normal to go and punch a teacher. Hes only nine years of age. Best sit down with his doctor and see what can be done. Perhaps an increase in the Concerta or a change of medication altogether might be in order. Hopefully, its going to be resolved. Best of wishes,pledge
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2010 • 2 answers
Posted 18 Apr 2012 • 2 answers
Posted 23 Jul 2013 • 1 answer
Can a young boy develop Brest using concerta. my son is 11 nd his chest seem to be getting abnormal?
Posted 21 Sep 2015 • 1 answer
Posted 20 May 2016 • 2 answers